A distribution on ${mathbb Z}_{p}$
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 365-367
Printed September 1, 2007
Jangheon Oh
Sejong University
Abstract : In this paper we explicitly compute the $p$-adic order of $$\log_{p}(1-{\zeta_{p^{n}}}).$$
Keywords : $p$-adic $L$-function, $p$-adic logarithmic function
MSC numbers : 11R23
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd